Alert archive / Arizona / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 23, 2012, 3:52 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2012, 3:52 PM MST (22:52 UTC)
- Expired
- Jul 23, 2012, 4:30 PM MST
- In force
- 38 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 57 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 491 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1619 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
001 WUUS55 KPSR 232252 SVRPSR AZC013-021-232330- /O.NEW.KPSR.SV.W.0019.120723T2252Z-120723T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 352 PM MST MON JUL 23 2012 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 430 PM MST * AT 349 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF PHOENIX INTERNATIONAL RACEWAY...OR 10 MILES SOUTHEAST OF AVONDALE...AND MOVING NORTH AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ESTRELLA MOUNTAIN PARK LAT...LON 3340 11238 3342 11216 3321 11216 3319 11234 TIME...MOT...LOC 2252Z 161DEG 14KT 3331 11227 $$ MEYERS
2 follow-up statements
337 WWUS55 KPSR 232311 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 411 PM MST MON JUL 23 2012 AZC013-021-232330- /O.CON.KPSR.SV.W.0019.000000T0000Z-120723T2330Z/ PINAL AZ-MARICOPA AZ- 411 PM MST MON JUL 23 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR CENTRAL MARICOPA AND EXTREME NORTHWESTERN PINAL COUNTIES... AT 408 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION...DENSE BLOWING DUST MAY ACCOMPANY THIS SEVERE STORM. THIS STORM WAS LOCATED NEAR PHOENIX INTERNATIONAL RACEWAY...OR 6 MILES SOUTHEAST OF AVONDALE...MOVING NORTH AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING. REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 3340 11238 3342 11216 3321 11216 3319 11234 TIME...MOT...LOC 2310Z 161DEG 14KT 3335 11230 $$ WOODALL
541 WWUS55 KPSR 232328 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 428 PM MST MON JUL 23 2012 AZC013-021-232338- /O.EXP.KPSR.SV.W.0019.000000T0000Z-120723T2330Z/ PINAL AZ-MARICOPA AZ- 428 PM MST MON JUL 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA AND EXTREME NORTHWESTERN PINAL COUNTIES WILL EXPIRE AT 430 PM MST... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND NO LONGER POSES A THREAT. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3340 11238 3342 11216 3321 11216 3319 11234 TIME...MOT...LOC 2328Z 161DEG 14KT 3342 11233 $$ MEYERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:35 PM MST, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 23, 2:35 PM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 235 PM MST MON JUL 23 2012 .SYNOPSIS... THUNDERSTORM CHANCES WILL BEGIN TO DWINDLE OVER THE NEXT FEW DAYS AS DRIER AIR SLOWLY WORKS IN FROM THE WEST. AFTER WEDNESDAY...STORM CHANCES WILL MAINLY BE CONFINED TO THE HIGHER TERRAIN AREAS EAST OF PHOENIX. DRIER AND SLIGHTLY WARMER WEATHER WILL SETTLE ACROSS THE REGION FOR LATE THIS WEEK INTO THE WEEKEND...BEFORE A MORE ACTIVE MONSOON PATTERN IS POSSIBLE BY THE EARLY PART OF NEXT WEEK. && .DISCUSSION... LITTLE HAS CHANGED WITH THE AIRMASS OVER THE PAST COUPLE DAYS...AND TODAY WILL AGAIN SEE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. OVERNIGHT CLOUD COVER QUICKLY DIMINISHED THIS MORNING LEADING TO MOSTLY SUNNY SKIES AND AMPLE HEATING BY LATE MORNING. MOISTURE REMAINS QUITE PREVALENT ACROSS THE REGION WITH DEEPER MOISTURE MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY. A SLIGHT PATTERN CHANGE HAS BEEN SEEN SINCE YESTERDAY AS THE PERSISTENT INVERTED TROUGH ACROSS SOUTH-CENTRAL AND SOUTHWEST ARIZONA HAS BECOME MUCH MORE DIFFUSE AND DIFFICULT TO PICK OUT IN THE FLOW. A DEVELOPING UPPER LEVEL ANTICYCLONE IS NOW TAKING SHAPE OFF THE SOUTHERN CALIFORNIA COAST CONTINUING TO BRING NORTHERLY UPPER WINDS ACROSS SOUTHEAST CALIFORNIA. EVEN THOUGH MOISTURE BETWEEN 600-800 MB REMAINS DECENT ACROSS SOUTHEAST CALIFORNIA...WARM DRY AIR CONTINUES BETWEEN 400-600 MB. SCATTERED SHOWERS HAVE POPPED EARLY THIS AFTERNOON ACROSS PORTIONS OF THE LOWER COLORADO RIVER VALLEY...BUT AS SUSPECTED HAVE STRUGGLED TO BUILD SO FAR. STILL THINKING ACTIVITY ACROSS SOUTHEAST CALIFORNIA AND INTO FAR WESTERN PORTIONS OF ARIZONA SHOULD REMAIN FAIRLY SCATTERED WITH LITTLE OR NO LIGHTNING. STORMS HAVE BEGUN FIRING ACROSS THE HIGHER TERRAIN AREAS ACROSS SOUTHEAST ARIZONA AND ALONG THE RIM. 12Z SOUNDINGS AT KPSR AND KTWC ARE MUCH LIKE YESTERDAY/S WITH PRECIPITABLE WATER VALUES NEAR 1.7 INCHES AND NO APPRECIABLE DRY LAYERS. WITH A WEAKENED STEERING FLOW COMPARED TO THIS PAST WEEKEND...STORM MOVEMENT WILL LIKELY BE AROUND 10 KNOTS OUT OF THE SOUTH SOUTHEAST...NOT TAKING OUTFLOW STORM DEVELOPMENT INTO ACCOUNT. GUSTY WIND POTENTIAL IS LOWER THAN THE PREVIOUS TWO DAYS WITH LITTLE DRY AIR ALOFT...SO THE POTENTIAL FOR SIGNIFICANT OUTFLOWS AND ANY BLOWING DUST HAS BEEN REDUCED. POPS IN THE 20-40 PERCENT RANGE FOR THIS AFTERNOON AND EVENING ACROSS SOUTH-CENTRAL ARIZONA STILL LOOK REASONABLE...BUT WITH THE WEAKENED INVERTED TROUGH...STORMS MAY HAVE TROUBLE FIRING ACROSS THE LOWER DESERTS. THE MAIN THREAT FROM ANY STRONGER THUNDERSTORMS TODAY WILL BE FLASH FLOODING DUE TO HIGH PRECIPITABLE WATER VALUES AND THE WEAKER STEERING FLOW...ESPECIALLY ACROSS SOUTHWEST ARIZONA WHERE STORM MOVEMENT IS EXPECTED TO BE NEARLY STATIONARY. A DRIER NORTHERLY UPPER FLOW WILL OVERTAKE THE WESTERN HALF OF ARIZONA BY LATER TUESDAY WITH DECREASING CHANCES OF STORMS ACROSS MUCH OF THE REGION. ENOUGH DRY AIR SHOULD MOVE INTO SOUTHEAST CALIFORNIA TO GO WITH DRY POPS. MOISTURE WILL REMAIN FAIRLY EXTENSIVE FURTHER EAST...ESPECIALLY ACROSS SOUTHEAST ARIZONA. SLIGHT CHANCE POPS WEST OF PHOENIX AND CHANCE POPS PHOENIX AND EAST STILL SEEMS REASONABLE. AS THE UPPER ANTICYCLONE MOVES INTO NORTHERN ARIZONA BY WEDNESDAY...THE DRY AIR WILL WORK IT/S WAY AS FAR EAST AS THE METRO PHOENIX AREA. WITH LITTLE OR NO UPPER LEVEL SUPPORT FOR ANY STORMS...SHOWER AND THUNDERSTORM DEVELOPMENT WILL MAINLY BE CONFINED TO HIGHER TERRAIN AREAS EAST OF PHOENIX. AVAILABLE MOISTURE INTO THE WEEKEND THEN DECREASES SUBSTANTIALLY...WITH MIXING RATIOS DROPPING INTO THE 5-7 G/KG RANGE. THIS LITTLE AVAILABLE MOISTURE WILL RESULT IN ONLY SLIGHT CHANCE POPS EAST OF PHOENIX THURSDAY INTO THE EARLY PART OF THE WEEKEND. THERE ARE INDICATIONS MONSOONAL MOISTURE WILL BEGIN PUSHING INTO SOUTH-CENTRAL ARIZONA BY SUNDAY...BUT STILL TOO EARLY TO TELL EXACTLY WHEN STORMS CHANCES WILL INCREASE AGAIN. TEMPERATURES WILL REMAIN AT OR SLIGHTLY BELOW NORMAL ON TUESDAY BEFORE RISING TO AROUND SEASONAL NORMALS FOR WEDNESDAY INTO THE WEEKEND. AS MOISTURE DECREASES BY MID WEEK...SOME LOCATIONS ACROSS THE LOWER DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA COULD SEE HIGHS RISING INTO THE 107-110 RANGE. HOWEVER...WITH LOW DEWPOINTS...NOT EXPECTING ANY EXCESSIVE HEAT THRESHOLDS TO BE REALIZED. && .AVIATION... SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... ANTICIPATING ANOTHER ROUND OF MONSOON THUNDERSTORMS THIS AFTERNOON. FOR NOW LIGHT WINDS...MOSTLY FROM THE SOUTHEAST ACROSS THE PHOENIX AREA...BUT GOOD CHANCE FOR OUTFLOW BOUNDARIES AGAIN AS THE DAY PROGRESSES. ADDED VCTS IN PREVAILING FOR KIWA AND KPHX TO ACCOUNT FOR THE CHANCE OF STORMS. ATTM NOT ADDING ANY OUTFLOW WIND SHIFTS AS IT IS TOO EARLY TO PREDICT TIMING. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... DEEP EASTERLY FLOW AND AMPLE MOISTURE WILL LIKELY RESULT IN AT LEAST SOME THUNDERSTORM DEVELOP ACROSS SOUTHEAST CALIFORNIA TODAY. WINDS MOSTLY FROM THE SOUTH ACROSS THE REGION. HAVE SEEN A LITTLE BIT OF SHOWER ACTIVITY BUT NOTHING ORGANIZED SO WILL KEEP TAFS WITHOUT VCTS FOR NOW. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... EXPECT THUNDERSTORM ACTIVITY TO BEGIN PICKING UP AGAIN BEGINNING FRIDAY AND RUNNING THROUGH THE WEEKEND. HUMIDITIES WILL ALSO BE INCREASING THROUGH THE WEEKEND. MOST ACTIVITY SHOULD BE TO THE EAST OF THE COLORADO RIVER. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN AVIATION...WATERS FIRE WEATHER...WATERS
Hazardous weather outlook, Jul 23, 5:50 AM MST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 550 AM MST MON JUL 23 2012 AZZ024-241400- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 550 AM MST MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN TODAY...WITH THE PRIMARY THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. LOCALIZED FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE STRONGEST...MOST PERSISTENT STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY...WITH SOME DRYING TO OCCUR THURSDAY INTO THE WEEKEND. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...AND DEADLY LIGHTING. SMALL HAIL IS POSSIBLE WITH STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ022-023-027-028-241400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 550 AM MST MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN TODAY...WITH THE PRIMARY THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. LOCALIZED FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE STRONGEST...MOST PERSISTENT STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND DEADLY LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGER STORMS. DRYING FROM THE WEST IS EXPECTED TO BEGIN ON WEDNESDAY...AND BY THURSDAY LITTLE OR NO HAZARDOUS WEATHER WILL BE EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ020-021-025-026-CAZ031>033-241400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 550 AM MST MON JUL 23 2012 /550 AM PDT MON JUL 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...WITH THE PRIMARY THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. LOCALIZED FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE STRONGEST...MOST PERSISTENT STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND SAND AND DEADLY LIGHTING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. CAZ030-241400- JOSHUA TREE NATIONAL PARK- 550 AM PDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...WITH THE PRIMARY THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. LOCALIZED FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE STRONGEST...MOST PERSISTENT STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH FLOODING OF AREA ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST OVER THE LOWER ELEVATIONS AND DEADLY LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Jul 23, 2:23 PM MST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM DUST STORM 1 WSW TOLTEC 32.79N 111.63W
07/22/2012 PINAL AZ LAW ENFORCEMENT
DELAYED REPORT... DPS REPORTS ONE QUARTER MILE VIS IN
BLOWING DUST
&&
EVENT NUMBER PSR1200184
DEWEYLocal storm report, Jul 23, 2:30 PM MST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
230 PM MST MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM DUST STORM 1 SW TOLTEC 32.78N 111.63W
07/22/2012 PINAL AZ LAW ENFORCEMENT
DELAYED REPORT... DPS REPORTS LESS THAN 100 FT VIS IN
BLOWING DUST
&&
EVENT NUMBER PSR1200185
DEWEYLocal storm report, Jul 23, 2:35 PM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
235 PM MST MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM DUST STORM 5 NNW CASA GRANDE 32.95N 111.76W
07/22/2012 PINAL AZ AMATEUR RADIO
DELAYED REPORT... AT CASA GRANDE AIRPORT WITH VIS LESS
THAN ONE QUARTER MILE IN BLOWING DUST... GUST 40 MPH
&&
EVENT NUMBER PSR1200186
DEWEYThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 5:44 PM MST | Special Weather Statement | PSR | Yuma | 61 min |
| Jul 22, 6:10 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 38 min |
| Jul 22, 7:58 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Jul 23, 4:07 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 23, 4:08 PM MST | Special Weather Statement | PSR | Pinal | 37 min |
| Jul 23, 4:12 PM MST | Dust Storm Warning | PSR | 48 min | |
| Jul 23, 4:38 PM MST | Special Weather Statement | PSR | Gila | 37 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.